# SDR SWAA2019080235512

- Difficulty date: July 23, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER REMOVABLE LEADING EDGE RIB AT LEADING EDGE STA. 123.85 CRACKED.        R&R RIB IAW SRM AND DWG.
